Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

klick

Member
  • Total Reviews

    0
  • Content Count

    66
  • Joined

  • Last visited

Community Reputation

0 Neutral

About klick

  • Rank
    Junior Member
  1. If you relate concerns about your own physical appearance with celebrities, MJ is (was) the last person on that list.
  2. Thank you for your post. Although I know the options open to me, I'm just a bit surprised that accutane is more potent after two months off it than it was during most of my course! The day after I wrote my initial post above, I got an outbreak. Everything seems to resemble what I was suffering from in the first few weeks of accutane By the way, I'v used a mixture (not all at the same time!) of Vaseline, Blistex reflief cream, Burts Bees, Carmex, Aquaphor. The whole works.
  3. I finished accutane two months ago. Around a week ago I started to get extreme dry lips (worse than during the course), and now the scars (indented) in my face have become really bright and even more deeper. You know something is wrong when people such as friends and family are pointing it out to you. On top of that, I've had very little decent sleep for quite a while (not due to stress by the way). I cleared up pretty quickly and had very little that resembled an IB. The derm I saw at my la
  4. Yes, it's nothing to worry about. You've just been lucky. I had that 2-3 months in. and my lips went back to normal condition aswell. Now (after accutane), lips have gone very dry again!
  5. Hmmmm even scousers get acne? Just kidding mate, thanks for your post! A few questions: Did you get any scars (indented)? If so, how did you deal with them? How long did it take for the red marks to fade? Cheers!
  6. Yeah, most of my scarring is on the cheeks. I remember when I first went for a consultation with the derm, she mentioned that moderate-severe acne in that area (and therefore the risk of scarring on the cheeks) was one of the factors which prompts her to prescribe accutane. Funnily enough, I only developed the scarring during the treatments so a bit puzzled.
  7. I was about to post a similar topic. I've had a few spots pop up in the past few weeks. The thing is that they're not the annoying red inflamed ones which come-and-go but annoying brown/flash coloured bumps which have remained static and/or grown bigger What the hell are they? And how do I get rid of them?
  8. I'm wondering about the same thing. I started getting few clogged pores in the final few weeks and now they've stayed/grown + the spots. It's annoying. I'm using Simple light moisturiser. I don't there is anything less greasier than that except for cetaphil which I dread. The last time I used Cetaphil facewash in Summer 08, my acne re-appeared.
  9. So I started to use Dalacin T 10 days ago. Now I've got clogged pores and spots emerging on left side of my face. Why didn't I trust my instincts!!?!
  10. I've been reading both of your logs but never post! Good luck to both of you, it seems you've got the ins and outs of accutane all covered.
  11. How severe are your scars? Well, I'll tell NASA to realign the Hubble Space Telescope towards earth. I'll just need your precise co-ordinates...
  12. My experience has been 100% the same. I only had the one scar (near-unoticeable) before the course. Now I have more than 15+ (indents). My skin is blotchy as hell.The derm said it was probably due to an IB. Funny that - never had one. I only had eight-ten normal spots (check my log, can't remember) from Day one to Final Day of my course (6 monthish). I've been off for nearly three weeks now - started getting spots again since Tues. I felt better with acne and no scars to be honest. OP: I'm su
  13. Thanks for replying to my posts! Yeah I guess I should be patient but it's sooo frustrating that my skin is blotchy now and that's not including all the indented scars (no IB either) I now have. Scar count pre-accutane = 1 pockmark near hairline. I'll quit whining now.
  14. Quick Facts * I finished my course last monday (15th March) - skin, lips were slightly dry. * Since then lips have become really dry, I've been really thirsty despite drinking the same amount of water and scars (not PIH) have much become more pronounced/blotchy (it was pointed out to me aswell) I know it stays in your system for a month but why the hell are the side-effects getting worse? The last time it was like this was October 09, a month after I started. It's like my skin is purging its
×